# SDR UIEA2024010200003

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 1,800 hours, 244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 070021002
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BY R1 DOOR INOP( R/R BATTERY PN 07-0021-002 ON FLASHLIGHT, OPS CHECK GOOD PER AMM 25-64-01-710-801 AND AIPC 25-64-85-93A. THIS CLEARS DMI 200120. PLACARD REMOVED. )
